skin-hair-icon
Skin becoming blackish
Doctore say due to hyperpigmentation skin of upper arm and leg of upper arm becoming blackish. I am taking treatment last 3 month but slightly improvement,
40 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 12 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Thanks for the query. I hope you visited a Dermatologist. Such a presentation is common with many Indian patients and before a treatment is begun, it is important to understand the reason for the occurrence. A skin biopsy should be performed and it will help securing the diagnosis and also provide vital clues about which drug can give more benefits. Treatment may take few months to be visible and should be done with precisely.
Next Steps
Meet an expert Dermatologist.
Health Tips
Avoid using a brush or loofah or any thing to rub the skin, it will increase the pigmentation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.